# SDR DALA2018020800780

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 104,915 hours, 14,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT LENS AT ROW 33FG MISSING.  REPLACED THE LIGHT LENS.
